I keep thinking that I might have HIV. When i havent even been exposed to it! i have one partner. But im looking at all the symptoms and if i read one that i think i might have i really scare myself! ...
My workplace toilets are really scummy and smelly. Most of the time I try and hold it until I get home because there is all kinds of nastiness on the toilet seats. When I go, I never sit on the seat ...
I have regular sinusitis, thrush, sores in the mouth, fatigue, soft stools (not every day) and joint pains. Does this sound like I need a HIV test? Other than HIV what could this be? I have to add I have fibromyalgia. Additional Details
I forgot to mention, I put on weight recently too. I guess weight loss is a symptom of HIV/AIDS but could weight gain be one too?
OK. FOR THE HUNDRETH TIME. HIV DOES NOT HAVE ANY SYMPTOMS!
Just my two cents being thrown in here, but since you already have 1 autoimmune disorder its very likely another has jumped onboard. The sores in your mouth, thrush, joint pains.... well it sounds like Lupus. I will send you a few links for you to read that may be helpful for you. I have MCTD and Mysositis with Full Body Inclusion so I do know a lot about autoimmune disorders. I don't think this is HIV. Do you have a rash across your nose and cheeks, are you running fevers (low grade) daily, are you tired more than normal???? Please take a few moments to check out the links and maybe talking it over with you Rheummy might be a good place to start. I have also included a link to our online support group if you like to join. We have many members with Fibro as well.
Could be dehydration and early stages of new onset diabetes.
Just get yourself tested and then your physician can properly address all of your symptoms.
Symptoms don't fit. If you feel you may have been exposed in some way to HIV, please do get tested. There are treatments which are more effective with early detection.
There are numerous things that could be causing your symptoms. You won't find the answer here, you need a physical from your doctor.